Yesterday (1-31-2008) was a real mind blower for me. This new drug Januvia is the pits. My levels have never been the same since I was taken off of Avandia. I do want to add that I do have an appointment with my Endo the 7th of Febuary. I do know that being off of Avandia is better for my heart, my heart rate is better as well as my blood pressure and I dont have the heart muscle cramps any more but my levels are not the same. I am on max dose of Januvia and I am an avid carb counter, I count every carb that enters my system and uses a program on the computer to record and graph them. But yesterday was a kicker, my Blood Sugar levels were above 300 at least 4 times yesterday. I even changed lot numbers on my strips and controls and used a different meter to see if that was the problem. NO it was high and to top it off, had blurry vision and me and the “little boys room” became good friends. I know that you cant do anything about it but I just to vent. I hope today goes better. I really do!
Jeff, I am sorry for the high blood sugars. I am a type 2 also and it can be so frustrating. I strictly count my carbs and try to make sure to get all my exercise in as well. Each of us is so different and what works for one of us may not work for the next one. We tried the pills also and ran into the same problems with my heartbeat and kidney failure. That does NOT mean you will run into the same poblems. It is just to say some of us need different things to make it work. I am now on two kinds of insulin and am finally under control. For some of us the insulin our body’s make is simply unavailabel for us no matter what we do. Whatever solution works for you, I wish you well. Good luck to you. I will be waiting to hear how things are going for you.
Jeff, try not to stress too much about it. Just your worrying and stressing can make your levels rise.
I’ve been having the same problem the past 2 days and I’ve been eating less carbs than usual.
I did the same as you, I checked my monitor, tried new strips but that all seemed ok.
I put it down to maybe the hot humid weather affecting the insulin. This morning though my readings were lower again.
I think stress may have a lot to do with things. I find that when I think about certain things or talk about certain things that make me very agitated then my levels go up.
Jeff, I know it’s irritating and at times makes you think “why am I even trying” but keep persevering.
It might even be an idea to write down everything you eat and do, even how your feeling, so then you can compare your good days with the bad and maybe you can pick out the cause.
I hope today will be a better day for you Jeff.
I wish you well!